Ok about 6 days ago I took cialis. After I took it I consumed a good amount of alcohol and also had sex. Everything seemed fine but the next day my penis was very uncomfortable, there was no pain just uncomfortable. Upon examination I noticed that my penis was in a flaccid state but hard. If I try to completely relax and not move I can almost get it to be soft and normal. I have masterbated twice since this and it seemed pretty normal. My morning erections have not been as usual, just not as hard. This is extremely uncomfortable for me. An example would be like making a fist with your hand all day long. Its driving me pretty crazy. I have read on this site and some others of people having this but not sure if this is exactly like theres. I have not seen a doctor yet but was wondering if anyone could help me. I have heard that taking L-Arginie might help but have not tried it.
This sounds to be the follow-up after priapism. If you had a prolonged erection (usually of several hours duration), then there may have been some inflammatory changes in your penis that you feel as the persistent firmness. You might consider an antinflammatory medication such as ibuprofen (if you can tolerate the medication) and I would avoid erections until this problem resolves and ceases being uncomfortable.
If the problem persist more than a few weeks, see a urologist.
I have not heard of L-arginine being of any benefit.
You should be seen by a doctor. A prolonged erection can cause damage due to blood trapped in the penis. No fresh blood is circulating.
I don't know if it is the same as having injections to combat ED. If it is then a visit with a doctor is needed. An erection lasting more then 2 hours without the penis returning to it's falcid state does cause damage.
hey my friend. i have also experienced this problem plenty of times. usually the worst of it comes when i drink alchohol. i end up getting a hard penis when im flacid and when i pee it hurts bad. it will stay there for a while with pain in the penis. i have been to a urologist and he says i have peyronies and that these certain symptoms with getting hard flacid and the pain with urination has nothing to do with it. he says my bladder is sensitive and that's why. so im not sure it sounds like a load of **** to me but he did confirm i have peyronies. please go to a urologist and tell me what news you get. it would be greatly appreciated! good luck =)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.